# SDR CALA2017122004552

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 69,513 hours, 16,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Light Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS WILL NOT ARM PROPERLY FOUND SWITCH ON P11 OVERHEAD PANEL AT FAULT. REMOVED AND REPLACED SWITCH PER AMM. ALL OPS CHKS GOOD.
